Alert archive / Iowa / Special Weather Statements in 2015

Special Weather Statement, NWS Quad Cities, IA

July 6, 2015Louisa County, Muscatine County, Scott County, Iowa; Mercer County, Rock Island County, Illinois

NWS Quad Cities, IA issued this special weather statement at Jul 6, 2015, 3:16 PM CDT for Louisa County, Muscatine County, Scott County, Iowa; Mercer County, Rock Island County, Illinois. It was in force for 59 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2015, 3:16 PM CDT (20:16 UTC)
Expired
Jul 6, 2015, 4:15 PM CDT
In force
59 min
Issued by
NWS Quad Cities, IA

Counties Louisa County, IA, Muscatine County, IA, Scott County, IA, Mercer County, IL, Rock Island County, IL

The radar

The Quad Cities radar (KDVN), 60 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 3:37 PM CDTTSTM WND DMGFruitland, IAUTILITY POLES AND SEVERAL TREES DOWN NEAR FRUITLAND ROAD AND SPITZ DRIVE...TIME ESTIMATED FROM RADAR.
Jul 6, 3:37 PM CDTTSTM WND GST 68Muscatine Municipal Air, IATIME ESTIMATED FROM RADAR.
Jul 6, 3:45 PM CDTTSTM WND GST 68Muscatine Municipal Air, IATIME CORRECTED TO 345 PM CDT.
Jul 6, 4:20 PM CDTTSTM WND DMGMoline, ILA FEW CAR WINDOWS BLOWN OUT AT SOUTH PARK MALL PARKING LOT.
Jul 6, 4:20 PM CDTTSTM WND DMGMoline, ILDAMAGE TO ROOF AND SIDING BLOWN OFF ON FEDEX AND KINKOS BUILDING NEAR SOUTH PARK MALL AND JOHN DEERE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 200 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -74 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
200 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
1201 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-74 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

813 
WWUS83 KDVN 062016
SPSDVN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
316 PM CDT MON JUL 6 2015
 
ILC131-161-IAC031-115-139-163-183-062115-
ROCK ISLAND-MERCER-MUSCATINE-LOUISA-SCOTT-WASHINGTON-CEDAR-
316 PM CDT MON JUL 6 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE QUAD CITIES AREA 
AND POINTS SOUTHWEST FROM MUSCATINE TO CONESVILLE...

AT 313 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR WILTON TO COLUMBUS JUNCTION...AND MOVING EAST AT
40 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
DAVENPORT...MOLINE...ROCK ISLAND...BETTENDORF...MUSCATINE...ALEDO...
WAPELLO...COLUMBUS JUNCTION...DURANT...ELDRIDGE...MILAN...WILTON...
WALCOTT...BLUE GRASS...BUFFALO...ANDALUSIA...MILLERSBURG...NEW
BOSTON...GRANDVIEW AND REYNOLDS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 74 IN IOWA BETWEEN MILE MARKERS 1 AND 5.
 INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 264 AND 304.
 INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 1 AND 3.
 INTERSTATE 280 BETWEEN MILE MARKERS 1 AND 17.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4142 9138 4142 9137 4144 9137 4166 9116
      4164 9037 4114 9073 4114 9137 4116 9137
      4116 9162
TIME...MOT...LOC 2013Z 249DEG 33KT 4151 9106 4129 9136 
$$

RP KINNEY

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this special weather statement went out at Jul 6, 3:16 PM CDT, 0 minutes earlier.

Area forecast discussion, Jul 6, 3:16 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
316 PM CDT MON JUL 6 2015

.SYNOPSIS...
ISSUED AT 315 PM CDT MON JUL 6 2015

A VERY HUMID AIR MASS REMAINED IN PLACE ACROSS THE REGION DURING THE
AFTERNOON HOURS...WITH DEWPOINT TEMPERATURES IN THE 70 TO 75 DEGREE
RANGE. A COLD FRONT EXTENDED ACROSS CENTRAL IOWA. CLOUD COVER HELPED
HOLD DOWN TEMPERATURES MOST AREAS...WITH THE EXCEPTION OF SOUTHEAST
IOWA AND FAR NORTHEAST MISSOURI...WHERE READINGS WERE IN THE MID
80S. SCATTERED THUNDERSTORMS CONTINUED ALONG AND NORTH OF INTERSTATE
80 DURING THE AFTERNOON...AFTER PERIODS OF HEAVY RAIN DURING THE
MORNING HOURS.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 315 PM CDT MON JUL 6 2015

LATEST HIGH RESOLUTION MODEL TRENDS REFLECT A FASTER PROGRESSION OF
THE COLD FRONT THROUGH THE FORECAST AREA LATE THIS AFTERNOON AND
TONIGHT...AND HAVE MADE SOME CORRESPONDING ADJUSTMENTS IN EVOLUTION
OF POPS AND HIGHEST QPF AMOUNTS. 0.75 TO 1 INCH ADDITIONAL RAINFALL
AMOUNTS WILL BE COMMON...WITH ISOLATED 2-3 INCHES IN AREAS IMPACTED
BY STRONG AND/OR MULTIPLE STORMS. THE SLIGHT RISK AREA HAS BEEN
TRIMMED TO ROUGHLY THE SOUTHEAST HALF OF THE FORECAST AREA...AREAS
THAT HAVE BEEN MOSTLY DRY TO THIS POINT. NOT EXCITED ABOVE THE
OVERALL SEVERE THREAT WITH THE WEAK SHEAR AND MEAGER MID LEVEL LAPSE
RATES. WILL LIKELY BE MONITORING A FEW STORMS FOR STRONG WIND GUSTS.
OF MORE CONCERN IS THE DEEP MOISTURE AND POTENTIAL FOR ADDITIONAL
HEAVY RAIN. SOME LOCATIONS ALONG AND NORTH OF I-80 PICKED UP 1 TO 2
INCHES THROUGH EARLY AFTERNOON AND WILL NEED TO BE WATCHED CLOSELY.
THE HIGHEST QPF THROUGH TONIGHT MAY BE FOCUSED SOUTH OF THESE AREAS.
IF THAT ENDS UP BEING THE CASE...THEN THE MAIN THREAT WOULD BE HIGH
RAINFALL RATES AND REPEATED ROUNDS IN URBAN AREAS.

RAIN EXPECTED TO LINGER FAR SOUTH LATE TONIGHT INTO TUESDAY MORNING.
EXPECT COOL N/NE FLOW TUESDAY...WITH AFTERNOON HIGHS ONLY IN THE LOW
TO MID 70S.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 315 PM CDT MON JUL 6 2015

QUIET AND DRY CONDITIONS WILL BE SEEN ACROSS THE AREA TUESDAY
EVENING WITH THE FRONT WELL SOUTH OF THE AREA AND FLOW OFF LAKE
MICHIGAN. A NEW THUNDERSTORM COMPLEX WILL DEVELOP ALONG THE KS/MO
BORDER AND MOVE EAST NORTHEAST OVERNIGHT. THUS SHOWERS AND SOME
THUNDERSTORMS SHOULD BEGIN MOVING INTO THE EXTREME SOUTH AROUND
SUNRISE WEDNESDAY.

THE CONVECTIVE COMPLEX WILL MOVE ACROSS THE AREA IN A DECAYING
NATURE WEDNESDAY MORNING AND EARLY AFTERNOON. THE BETTER CHANCES FOR
RAIN LOOK TO BE SOUTH OF I-80. DIFFERENTIAL HEATING DURING THE DAY
COMBINED WITH ANY BOUNDARIES FROM THE DECAYING CONVECTIVE COMPLEX
MAY BE ENOUGH TO GENERATE ISOLATED TO SCATTERED CONVECTION NORTH OF
I-80 DURING THE AFTERNOON. CLOUD COVER AND PRECIPITATION MAY RESULT
IN HIGHS NOT MUCH WARMER THAN THE LOWER 70S.

RAIN SHOULD SLOWLY DECREASE IN COVERAGE FROM WEST TO EAST WEDNESDAY
NIGHT WITH THE BETTER RAIN CHANCES SOUTH OF I-80.

ON THURSDAY...THE MODELS DIVERGE CONSIDERABLY ON THEIR RESPECTIVE
SOLUTIONS. THE KEY WILL BE WHERE DOES THE FRONTAL BOUNDARY STALL
OUT. SEVERAL MODELS PLACE THE FRONTAL BOUNDARY FROM NORTHERN INDIANA
INTO SOUTHERN IOWA. IF THIS PLACEMENT IS CORRECT...THEN ISOLATED TO
POSSIBLY SCATTERED CONVECTION WILL BE POSSIBLE...ESPECIALLY DURING
THE AFTERNOON HOURS. HIGH TEMPERATURES ON THURSDAY WILL BE WELL
BELOW NORMAL.

THURSDAY NIGHT ON...

THE MODELS DIVERGE CONSIDERABLY ON THEIR RESPECTIVE SOLUTIONS
REGARDING THE SENSIBLE WEATHER. THE OVERALL LARGE SCALE PICTURE
WOULD SUPPORT A FAIRLY ACTIVE WEATHER PATTERN WITH ORGANIZED
THUNDERSTORM COMPLEXES. THE KEY WILL BE WHERE THE FRONTAL POSITION
IS LOCATED.

IT MUST BE POINTED OUT THAT THERE WILL BE PERIODS OF DRY WEATHER
FROM THURSDAY NIGHT THROUGH NEXT MONDAY. THESE DRY PERIODS MAY BE 6
OR MORE HOURS LONG. CONFIDENCE ON WHEN THE DRY WEATHER MAY OCCUR IS
QUITE LOW.

RIGHT NOW THE MODEL CONSENSUS HAS CHANCE TO LIKELY POPS THURSDAY
NIGHT/FRIDAY FOR A POTENTIAL THUNDERSTORM COMPLEX MOVING ACROSS THE
AREA.

FRIDAY NIGHT THROUGH MONDAY...THE MODEL CONSENSUS HAS SLIGHT CHANCE
TO CHANCE POPS EACH DAY. LARGE SCALE SIGNALS IN THE WEATHER PATTERN
WOULD SUPPORT ADDITIONAL ROUNDS OF ORGANIZED THUNDERSTORM COMPLEXES
AFFECTING THE MIDWEST.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 108 PM CDT MON JUL 6 2015

18Z TAFS UPDATED TO REFLECT RECENT TRENDS AND HIGH RESOLUTION
MODELS. EXPECTING MORE WIDESPREAD STORMS DEVELOPING IN THE 20Z TO
22Z TIME FRAME...THEN CONTINUING INTO THE EVENING HOURS AND LAST
TO END AT KBRL. MAINLY MVFR CEILINGS AND VISIBILITIES THEN
EXPECTED OVERNIGHT IN THE WAKE OF THE COLD FRONT. HAVE KEPT THE
TAFS PESSIMISTIC IN TERMS OF SCOURING OUT THE LOW CLOUDS.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...RP KINNEY
SHORT TERM...RP KINNEY
LONG TERM...08
AVIATION...RP KINNEY
Hazardous weather outlook, Jul 6, 4:59 AM CDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
459 AM CDT MON JUL 6 2015

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-071000-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
459 AM CDT MON JUL 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS MORNING MAINLY OVER
EASTERN IOWA...THEN THUNDERSTORMS WILL BE MORE WIDESPREAD OVER THE
ENTIRE AREA THIS AFTERNOON AND EVENING AS A COLD FRONT MOVES THROUGH
THE REGION. SEVERE WEATHER IS NOT EXPECTED FROM STORMS THIS
MORNING...BUT SOME MAY CONTAIN SMALL HAIL AND HEAVY DOWNPOURS.

A FEW THUNDERSTORMS IN THE AFTERNOON AND EVENING HOURS MAY BE SEVERE
WITH DAMAGING WINDS PRESENTING THE MAIN THREAT. THE STORM PREDICTION
CENTER HAS THE ENTIRE OUTLOOK AREA UNDER A SLIGHT RISK.

HIGH LEVELS OF ATMOSPHERIC MOISTURE MAY LEAD TO LOCALLY HEAVY
RAINFALL WITH STORMS LATER TODAY AND TONIGHT. THIS MAY LEAD TO MINOR
FLOODING...ESPECIALLY IN URBAN AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A BAND OF THUNDERSTORMS MAY MOVE ACROSS PORTIONS OF THE OUTLOOK
AREA WEDNESDAY INTO WEDNESDAY EVENING. WHILE SEVERE WEATHER IS
CURRENTLY NOT EXPECTED WITH THESE STORMS...THEY MAY BE ABLE TO
PRODUCE LOCALLY HEAVY RAINFALL AND MINOR FLOODING. LATEST
INDICATIONS SUGGEST THAT THESE STORMS WILL MOVE ACROSS AREAS
GENERALLY ALONG AND SOUTH OF INTERSTATE 80.

THURSDAY NIGHT THROUGH SATURDAY NIGHT...THERE IS A CHANCE FOR
MORE ROUNDS OF THUNDERSTORMS OVER PORTIONS OF THE OUTLOOK AREA
THROUGHOUT THIS PERIOD. ADDITIONAL EPISODES OF HEAVY RAIN MAY
LEAD TO FLOODING PROBLEMS BY THE WEEKEND. IT IS TOO SOON TO
DETERMINE THE POTENTIAL FOR SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

SHEETS/12

In the hours before

Local storm report, Jul 6, 9:25 AM CDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
925 AM CDT MON JUL 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 AM     HEAVY RAIN       3 S LADORA              41.71N 92.18W
07/06/2015  M1.70 INCH       IOWA               IA   TRAINED SPOTTER

            TOTAL OVER 90 MINTUES. RAIN IS STILL FALLING.

&&

DC
Special weather statement, Jul 6, 10:01 AM CDT, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1001 AM CDT MON JUL 6 2015

IAZ040>042-051>054-063>068-076>078-ILZ001-002-007-009-015-024-
061615-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JO DAVIESS-
STEPHENSON-CARROLL-WHITESIDE-ROCK ISLAND-MERCER-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...GALENA...
FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS...MOLINE...
ROCK ISLAND...ALEDO
1001 AM CDT MON JUL 6 2015

...THUNDERSTORMS WITH HEAVY RAIN THIS MORNING ALONG AND NORTH OF
I-80...

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE ALONG AND NORTH
OF THE INTERSTATE 80 CORRIDOR THROUGH LATE MORNING. EXPECT
PERIODS OF HEAVY RAIN AND REDUCED VISIBILITY...WITH HOURLY
RAINFALL AMOUNTS AROUND AN INCH IN MANY LOCATIONS. BE PREPARED
FOR PONDING WATER ON ROADS AND MINOR STREET FLOODING. THE
STRONGEST STORMS COULD ALSO PRODUCE SOME HALF INCH SIZE HAIL AND
WIND GUSTS AROUND 40 MPH.

RP KINNEY
Special weather statement, Jul 6, 11:01 AM CDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1101 AM CDT MON JUL 6 2015

ILZ001-002-007-009-016>018-061715-
JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE-HENRY IL-BUREAU-PUTNAM-
INCLUDING THE CITIES OF...GALENA...FREEPORT...MOUNT CARROLL...
STERLING...ROCK FALLS...KEWANEE...PRINCETON...HENNEPIN
1101 AM CDT MON JUL 6 2015

...THUNDERSTORMS WITH HEAVY RAIN THIS MORNING IN NORTHWEST
ILLINOIS...

SHOWERS AND THUNDERSTORMS WITH PERIODS OF HEAVY RAIN WILL CONTINUE
ACROSS NORTHWEST ILLINOIS THROUGH LATE MORNING. EXPECT REDUCED
VISIBILITY IN THE HIGHER INTENSITY RAIN...WITH HOURLY RAINFALL
AMOUNTS AROUND AN INCH IN SOME AREAS. BE PREPARED FOR PONDING
WATER ON ROADS AND MINOR STREET FLOODING.

RP KINNEY
Special weather statement, Jul 6, 3:16 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
316 PM CDT MON JUL 6 2015

ILC131-161-IAC031-115-139-163-183-062115-
ROCK ISLAND-MERCER-MUSCATINE-LOUISA-SCOTT-WASHINGTON-CEDAR-
316 PM CDT MON JUL 6 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE QUAD CITIES AREA
AND POINTS SOUTHWEST FROM MUSCATINE TO CONESVILLE...

AT 313 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR WILTON TO COLUMBUS JUNCTION...AND MOVING EAST AT
40 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
DAVENPORT...MOLINE...ROCK ISLAND...BETTENDORF...MUSCATINE...ALEDO...
WAPELLO...COLUMBUS JUNCTION...DURANT...ELDRIDGE...MILAN...WILTON...
WALCOTT...BLUE GRASS...BUFFALO...ANDALUSIA...MILLERSBURG...NEW
BOSTON...GRANDVIEW AND REYNOLDS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 74 IN IOWA BETWEEN MILE MARKERS 1 AND 5.
 INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 264 AND 304.
 INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 1 AND 3.
 INTERSTATE 280 BETWEEN MILE MARKERS 1 AND 17.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4142 9138 4142 9137 4144 9137 4166 9116
      4164 9037 4114 9073 4114 9137 4116 9137
      4116 9162
TIME...MOT...LOC 2013Z 249DEG 33KT 4151 9106 4129 9136

RP KINNEY

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 3:59 PM CDTSevere Thunderstorm WarningDVNMuscatine, Scott46 min
Jul 6, 5:12 PM CDTSevere Thunderstorm WarningDVNJefferson48 min
Jul 6, 5:45 PM CDTSevere Thunderstorm WarningDVNHenry, Washington45 min
Jul 6, 6:17 PM CDTFlash Flood WarningDVNMuscatine, Scott6 hr
Jul 6, 4:29 PM CDTSevere Thunderstorm WarningDVNHenry, Rock Island, Whiteside46 min
Jul 6, 5:05 PM CDTSevere Thunderstorm WarningDVNBureau, Henry40 min
Jul 6, 5:40 PM CDTSevere Thunderstorm WarningDVNBureau, Whiteside25 min

Nearby

Special Weather Statements in Iowa, 2015Special Weather Statements in Illinois, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.